Aa
Aa
A
A
A
Close
1999441 tn?1589741765

Tiny white loose dots on vagina

My wife has tiny white loose little dots on her vagina and especially around her clit.  She started using apple cider vinegar and Boric acid capsules and it seems to if not go away, at least become less. I have suggested she go to a GYN but with this stupid Covid crap she is reluctant to go out and see one.  She goes to the Air Force Hospital near here and I called the nurse line and was told that with most of the hospital closed they do not give out referrals for Gyns.  I bought some Boric Acid powder and sprinkle that on her clit and clean around it since she cannot see what is going on down there.  It seems to help a little.  She says when it gets bad it itches like crazy...  Any suggestions will be appreciated.
1 Responses
Sort by: Helpful Oldest Newest
134578 tn?1614729226
COMMUNITY LEADER
If you were certain it were a yeast infection, boric acid capsules are sometimes suggested (used as suppositories), but I've never heard of pouring boric acid powder directly onto the vaginal skin. Boric acid is used to treat various kinds of body yeast, but usually not on areas as tender as 'directly on her clit.' If the two of you are sure she is dealing with a yeast infection, she might sit in a sitzbath with boric acid mixed in, or use the capsules, but it just seems like what you are doing is pretty harsh. Also, boric acid can disrupt the endocrine system if used too much. And, since you don't know what is causing the spots, you might be doing it for nothing.

There are a lot of reasons someone might have little white dots in the vaginal area. Have you or she googled the question? I found an article that referenced a dozen possibilities, from shaving irritation to STDs to cancer.

If I were your wife, I'd see if there was a local ob/gyn who is taking new clients, and go for an exam and just pay cash. She doesn't need to keep going there, but if she can't get in to see a doc using her regular insurance, she would at least be able to get a diagnosis.
Helpful - 0
5 Comments
I looked up online but all I can find could only find about white pimples.  I will have to see if we can use her insurance to go to a gyn by ourselves.
My thought is, if the two of you are concerned enough to be pouring boric acid powder onto them, just find an ob/gyn who is making appointments and pay cash. I've had to do this once, despite having insurance with my HMO, but I needed an answer faster than they could give me one so I just looked up "women's gynecology clinic" online and called, and they said they could take me as a cash payment. It cost a couple of hundred bucks but was well worth it given what I needed to know and my short timeline.

Here's an article that reaches a lot further than what you're describing, but it at least gives you a lot of possibilities of what might be wrong. Incidentally, some of them are not anything to worry about.

https://www.womenshealthmag.com/health/a19926317/bumps-on-vagina/
(By "take me as a cash payment," I meant "take me as a patient and just have me pay cash.") Also, my services were a bit costly because I needed an ultrasound. An exam and a diagnosis might not be so much. It's worth finding out.
Thanks for the info...I will see about getting her an appointment.  She said that stopping her diabetic medicine was supposed to cause the yeast infection.  She quit taking the diabetic meds because they gave her permanent diarrhea and she got tired of having "accidents" all the time...
If she has diabetes managed by medication, she needs to see her doctor before stopping taking the medication. Even if she can't get in to see an ob/gyn about the dots, her regular doctor (who wrote the diabetes prescription) should be willing to see her if she leaves a message that she won't take the meds due to the tiresome side effect and has decided to stop. Uncontrolled diabetes is a far more serious problem than yeast infections (or even than having "accidents") and if the dots are really a result of having stopped the medication, that suggests her blood sugar is up. If she tells the doc why she stopped the meds, he or she should be able to prescribe something else. Please urge her to either take her medication or to see the doctor to change it. People can die from ignoring diabetes.
Have an Answer?

You are reading content posted in the Women's Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.